# SDR SWIA202156717

- Difficulty date: January 9, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD FLAP PANEL 684EB IS CHAFFED.    (C-CHECK) RO 3/4/2021    AFTER REMOVAL FOUND FLAP PANEL 684EB TO BE WORN BEYOND ALLOWABLE LIMITS REF: CRJ900 SRM 57-52-01-101-001-A01. LOCATED AND DRILLED REPLACEMENT PANEL 684EB REF: CRJ900 SRM 51-40-11-001-001-A01
